Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

9 Publikationen

2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675698
Berglund, Nils, and Gentz, Barbara. 2014. “ON THE NOISE-INDUCED PASSAGE THROUGH AN UNSTABLE PERIODIC ORBIT II: GENERAL CASE”. SIAM Journal on Mathematical Analysis 46 (1): 310-352.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584698
Berglund, Nils, and Gentz, Barbara. 2013. “Sharp estimates for metastable lifetimes in parabolic SPDEs: Kramers' law and beyond”. Electronic Journal Of Probability 18: 1-58.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2565354
Staudigl, Mathias. 2013. “Co-evolutionary dynamics and Bayesian interaction games”. International Journal of Game Theory 42 (1): 179-210.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635450
Lipsmeier, Florian, and Baake, Ellen. 2009. “Rare Event Simulation for T-cell Activation”. JOURNAL OF STATISTICAL PHYSICS 134 (3): 537-566.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586423
Zint, Natali, Baake, Ellen, and den Hollander, Frank. 2008. “How T-cells use large deviations to recognize foreign antigens”. JOURNAL OF MATHEMATICAL BIOLOGY 57 (6): 841-861.
PUB | DOI | WoS | PubMed | Europe PMC
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1595869
Baake, Ellen, and Georgii, Hans-Otto. 2007. “Mutation, selection, and ancestry in branching models: a variational approach”. JOURNAL OF MATHEMATICAL BIOLOGY 54 (2): 257-303.
PUB | DOI | WoS | PubMed | Europe PMC
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596231
Ahlswede, Rudolf, and Blinovsky, V. 2005. “On the number of step functions with restrictions”. THEORY OF PROBABILITY AND ITS APPLICATIONS 50 (4): 537-560.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615280
Ahlswede, Rudolf, and Winter, A. 2002. “Strong converse for identification via quantum channels”. IEEE TRANSACTIONS ON INFORMATION THEORY 48 (3): 569-579.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616879
Bobkov, SG, Götze, Friedrich, and Houdre, C. 2001. “On Gaussian and Bernoulli covariance representations”. BERNOULLI 7 (3): 439-451.
PUB | WoS
 

Filter und Suchbegriffe

keyword="large deviations"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung